# SDR FDEA202108132012

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N179FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63110
- Aircraft time: 3,408 hours, 1,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LOWER SKIN OF TRAILING EDGE AT SLAT 8 WEAR ON LOWER SKIN OF TRAILING EDGE AT SLAT 8 WAS REPAIRED I.A.W. S.R.M. 57-43-02-2R   PAG. 1 TO 2  FIG. 201 AND S.R.M. 51-70-10-2R  PAG. 11,12,53 FIG. 202  REV. 81  AUG 15 / 21
